# SDR DXTA200601753

- Difficulty date: November 26, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 1,357 hours, 916 cycles
- Engine: Pwc PW306A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE IS VERY HARD TO MOVE UP OR DOWN. IT ALMOST TAKES TWO HANDS TO RETRACT GEAR UP. NOT AS BAD SELECTING GEAR DOWN BUT STILL HARDER TO DO THAN NORMAL. REMOVED LANDING GEAR CONTROL CABLE AT GEAR CONTROL HANDLE AND LANDING GEAR SELECTOR VALVE. CLEANED AND LUBED CABLE AT TELESCOPING ENDS. RE-ATTACHED CABLE AT BOTH ENDS.  PERFORMED EXTENSION AND RETRACTION CHECKS. ALL CHECKS OF GEAR HANDLE GOOD. WORK PERFORMED IAW MM SEC 32-30-00 AND CMP 323001.
